do you mean I have to wait even longer for this sleepiness & loss of confidence to go away. would it generally take this long? Should I take the med at night time as at the mo I take them in the morning & sleep all day?. I do feel a tiny bit more awake in the evening like now. Been awake for 2 hours & ready for bed again.As well my eyes feel so tired I just want to shut them. Will all this go if I wait?
Tell your doctor that the sleepiness is not going away.The side effects should have gone away by now. You are not the only one that has had these side effects that did not go away. You can try taking it at night to see if that helps. You have already put 6 weeks in, if it helps to take it at night then you can decide if you want to wait it out any longer.
Let us know how it goes.
Hang in there :)
Hi, it is unusual to still be experiencing these side effects. I agree that you should consult your doctor/psychiatrist about this.. yes you could try taking the medication at night, this works better for some people. Get some professional advice an go from there. Hoping you are feeling better soon!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Decreased from 30mg to 20 a month ago and felt bad so 2 weeks ago went up to 25mg--- still having ba
Posted 27 Oct 2009 • 1 answer
Posted 17 Feb 2016 • 7 answers
I am just starting citalopram 20 mg today I have very bad anxiety and depression . will it help the?
Posted 22 Mar 2016 • 3 answers
Posted 31 May 2016 • 1 answer
Posted 10 Nov 2016 • 2 answers